# SDR YENA2019061050310

- Difficulty date: June 5, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000007
- Aircraft time: 37,234 hours, 24,081 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  REPORTED A 2 CRACKS ON THE RH WING REAR LOWER SKIN (P/N 190-33065-006) BETWEEN RIBS 10-11, AS SHOWN IN THE REF /1/ EA. THE DAMAGE WAS EVALUATED AGAINST THE SRM AND FOUND TO BE OUT OF LIMITS OF THE REF /3/ SRM.   THEREFORE AEROMAN CONTACTED EMBRAER FOR REPAIR DISPOSITION. MANUFACTURER PROVIDED THE REF /2/ ETD WHICH PROVIDES INSTRUCTIONS TO CUT OUT THE CRACK AND OVERSIZE THE CRACKED HOLE TILL CRACK INDICATION DISAPPEARS, PERFORM NDT INSPECTIONS AND INSTALL A REPAIR DOUBLER.   THE REF /2/ ETD IS A TIME LIMITED REPAIR REQUIRING A DETAILED STRUCTURAL ANALYSIS WITH 12 MONTHS. THIS EC PROVIDES THE TIME LIMITED REPAIR INSTRUCTIONS AND COMPLIES WITH REF /2/ ETD WITHOUT DEVIATION. THIS EC E19-359-01 PROVIDES THE PERMANENT REPAIR INSTRUCTIONS PER THE REF /2/ ETD. EC E19-359-02 PROVIDES A PLACEHOLDER TO TRACK THE FOLLOW UP ANALYSIS REQUIRED WITHIN 12 MONTHS; THIS TIME LIMITED REPAIR, REQUIRING FURTHER ANALYSIS WITHIN 12 MONTHS, HAS BEEN APPROVED VIA REF /2/ETD AND IS CLASSIFIED AS MAJOR.
